# SDR 200700017

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 11,744 hours, 15,312 cycles
- Engine: Pwa PT6*
- System (JASC): 2100 · Air Conditioning System
- Part: Diode
- Part number: 1N4005
- Condition: Open
- Location: Control System
- Part time: 11,744 hours, 15,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIR CONDITIONING CYCLING ON AND OFF, CAUSING LOAD METERS TO JUMP. TROUBLESHOT CONTROL SYSTEM FOUND HEATER/AC RELAY CORRODED AND (2) DIODES PN 1N4005, 1 OPEN AND 1 VERY LOW RESISTANCE.  IN THIS CONFIGURATION THE RESISTOR-START CONTROL OVERHEATED CAUSING THE COMPRESSOR START RELAY, COMPRESSOR RUN RELAY, RESISTOR (START) ASSEMBLY, WIRING AND CONNECTOR TO BURN UP. REPLACED ALL FAULTY COMPONENTS, OPERATIONAL CHECK NORMAL.
